# SDR S9H2002F00001

- Difficulty date: October 15, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N358NT
- Make and model: Snias AS350B
- Aircraft serial: 1016
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tab
- Condition: Debonded
- Location: T/R Blade
- Part time: 372 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR TRIM TAB DEBONDED APPROXIMATELY 90 MM ON BOTH SIDES, STARTING ON THE INBOARD END.  TAIL ROTOR INSTALLED.  FOUND ON PREFLIGHT, POSSIBLE IMPROPER BONDING DURING MANUFACTURE.  PART RETURNED TO MFG FOR EVALUATION.
